Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 6, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Feb 17, 2014, 2:57 PM CST for 4 counties in Kansas; 6 counties in Nebraska. It took effect at Feb 18, 2014, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2014, 2:57 PM CST (20:57 UTC)
- In effect from
- Feb 18, 2014, 11:00 AM CST
- Expired
- Feb 18, 2014, 6:02 PM CST
- In force
- 7 hr
- Issued by
- NWS Hastings, NE
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401 WWUS73 KGID 172057 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 257 PM CST MON FEB 17 2014 ...WINDY CONDITIONS ON TUESDAY... .NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH AND GUST OVER 40 MPH. KSZ005-006-017-018-NEZ072>074-082>084-180500- /O.NEW.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 257 PM CST MON FEB 17 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY. * TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE DURING THE EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
067 WWUS73 KGID 180317 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 917 PM CST MON FEB 17 2014 ...WINDY CONDITIONS ON TUESDAY... .NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH AND GUST OVER 40 MPH. KSZ005-006-017-018-NEZ072>074-082>084-181200- /O.CON.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 917 PM CST MON FEB 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY... * TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE DURING THE EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSSI
650 WWUS73 KGID 181108 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 508 AM CST TUE FEB 18 2014 ...WINDY CONDITIONS TODAY... .NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH AND GUST OVER 40 MPH. KSZ005-006-017-018-NEZ072>074-082>084-181915- /O.CON.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 508 AM CST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING. * TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE DURING THE EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GUERRERO
859 WWUS73 KGID 181906 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 106 PM CST TUE FEB 18 2014 ...WINDY CONDITIONS TODAY... .NORTHWEST WINDS WILL BE STRONG THIS AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH AND GUST OVER 40 MPH. KSZ005-006-017-018-NEZ072>074-082>084-190100- /O.CON.KGID.WI.Y.0006.000000T0000Z-140219T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 106 PM CST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * TIMING...NORTHWEST WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE DURING THE EVENING. * WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
460 WWUS73 KGID 190002 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 602 PM CST TUE FEB 18 2014 KSZ005-006-017-018-NEZ072>074-082>084-190115- /O.CAN.KGID.WI.Y.0006.000000T0000Z-140219T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 602 PM CST TUE FEB 18 2014 ...WIND ADVISORY IS CANCELLED... THE STRONG WIND...WHICH WAS OBSERVED ACROSS THE AREA EARLIER TODAY...HAS SINCE DIMINISHED IN INTENSITY. AS A RESULT...THE WIND ADVISORY WHICH WAS IN EFFECT FOR THE AREA HAS BEEN CANCELLED. $$ BRYANT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:15 AM CST, 3 hours 42 minutes earlier.
Area forecast discussion, Feb 17, 11:15 AM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1115 AM CST MON FEB 17 2014 .UPDATE... ISSUED AT 458 AM CST MON FEB 17 2014 ACCUMULATING PRECIPITATION HAS MOVED OUT OF THE HASTINGS COVERAGE AREA...THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED AND THE FREEZING RAIN ADVISORY HAS BEEN CANCELED. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 435 AM CST MON FEB 17 2014 MAIN CHALLENGE DURING THE SHORT TERM WAS DETERMINING PRECIPITATION TYPE...LOCATION AND DURATION. LOW TEMPERATURES THIS EVENING WERE RATHER DIFFICULT AS WELL...AS WE WERE ABLE TO TAP INTO AIR ALOFT AND ADIABATICALLY COMPRESS IT TO THE SURFACE...RESULTING IN ATYPICAL TEMPERATURE TRENDS THIS MORNING. PHILLIPSBURG JUMPED FROM 34 TO 48 DEGREES IN ONE HOUR. SIMILAR SITUATION AT OTHER SITES WITH THE AID OF PRECIPITATION TRANSPORTING AIR ALOFT TO THE SURFACE. LOOKING FORWARD...SKIES SHOULD BEGIN TO CLEAR OUT RAPIDLY NEAR SUNRISE...AS THE FRONT CONTINUES TO SLIDE OUT OF THE COVERAGE AREA. BREEZY WINDS ARE EXPECTED BEHIND THE FRONT...AS PRESSURE RISES BEHIND THE FRONT RESULT IN A TIGHT GRADIENT OVER THE COVERAGE AREA. WIND SPEEDS BETWEEN 10 AND 20 MPH WILL BE EXPECTED TODAY...WITH GUSTS CLOSER TO 35 OR 40 MPH. THE PRESSURE GRADIENT SHOULD RELAX AFTER 18Z...AND WIND SPEEDS WILL EVENTUALLY CALM DOWN TO SPEEDS BETWEEN 5 AND 15 MPH. HOWEVER...A SOUTHERLY WIND WILL PICK BACK UP AGAIN TONIGHT AHEAD OF A SECOND COLD FRONT. SPEEDS WILL NOT BE AS STRONG AS THE PREVIOUS FRONT...BUT SHOULD RANGE MOSTLY BETWEEN 5 AND 15 MPH...WITH GUSTS CLOSER TO 20 MPH. NO PRECIPITATION IS EXPECTED AFTER 12Z TODAY. WITH RESPECT TO NORMAL TEMPERATURES...WE WILL BE ON THE WARM SIDE BOTH TODAY FOR A HIGH AND TONIGHT FOR A LOW. WE WILL LIKELY GET INTO THE UPPER 50S AND LOWER 60S FOR HIGHS TODAY...THEN WE SHOULD DROP BACK DOWN INTO THE MID TO LOWER 30S LATER TONIGHT. FOR THE TRI-CITIES AREA...THE NORMAL HIGH IS RIGHT AROUND 40 DEGREES...WHILE THE LOW RANGES BETWEEN 17 AND 20 DEGREES FOR THIS TIME OF YEAR. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 435 AM CST MON FEB 17 2014 ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH FRIDAY AND THEN TEMPERATURES SHOULD FALL BACK TO NEAR NORMAL OR MAYBE EVEN A BIT BELOW NORMAL FOR NEXT WEEKEND. THERE ARE NO BIG STORM SYSTEMS ON THE HORIZON AT THIS TIME...BUT A FEW WEAK UPPER LEVEL STORM SYSTEMS WILL BRING AT LEAST SOME CHANCE OF LIGHT PRECIPITATION TO THE OUTLOOK AREA. TUESDAY...LIKELY THE WARMEST DAY OF THE WEEK WITH DEEP MIXING TO BETWEEN 700-800 MB. FAIRLY STRONG UNIDIRECTIONAL WEST NORTHWEST FLOW ALONG WITH THE FAVORABLE MIXING WILL ALSO RESULT IN SOME GUSTY AFTERNOON WINDS. IT IS A DOUBLE EDGE SWORD AS THE MIXING AND WINDS WILL BE WHAT HELP TO PUSH THE TEMPERATURES UP INTO THE 60S FOR MOST AREAS...BUT WE WILL HAVE TO CONTEND WITH THE GUSTY WIND CONDITIONS. HAVE INCREASED WINDS ABOVE MODEL GUIDANCE DUE TO THE CLIMATOLOGICALLY FAVORABLE GUSTY WIND PATTERN. RH VALUES WILL TUMBLE IN THE AFTERNOON AS HIGHS SOAR AND DEWPOINT VALUES FALL. THEREFORE...FIRE DANGER WILL INCREASE AND WE MAY APPROACH FIRE WEATHER HEADLINE CRITERIA DURING THE AFTERNOON HOURS. WEDNESDAY...A SFC HIGH WILL PASS THROUGH TUESDAY NIGHT ALLOWING FOR RETURN SOUTHERLY FLOW DURING THE DAY ON WEDNESDAY. THERE WILL BE LESS MIXING THAN ON TUESDAY AND MORE CLOUDS ON WEDNESDAY. THEREFORE HIGHS SHOULD BE A BIT COOLER WEDNESDAY...BUT STILL GREAT FOR THIS TIME OF YEAR TOPPING OUT IN THE 50S. WEDNESDAY NIGHT...A PROGRESSIVE OPEN WAVE WILL TRACK INTO THE CENTRAL PLAINS BRINGING WITH IT A COLD FRONT AND A CHANCE OF A MIXED BAG OF PRECIPITATION. THE 00Z GFS AND ECMWF ARE BOTH PRODUCING LIGHT QPF WITH THIS SYSTEM AND FALLING TEMPERATURES BEHIND THE COLD FRONT. PRECIPITATION MAY START OUT AS RAIN AND THEN CHANGE OVER TO SNOW...BUT CONFIDENCE IN SFC TEMPERATURES IS STILL A BIT LOW. SFC TEMPERATURES WEDNESDAY NIGHT WILL BE RATHER MILD AND COULD HOVER A FEW DEGREES EITHER SIDE OF THE FREEZING MARK. GIVEN MARGINAL TEMPERATURES AND SOME STORM TRACK QUESTIONS IT IS STILL TOO EARLY TO DETERMINE IF THERE WILL BE ACCUMULATING SNOW...BUT IT IS WORTH KEEPING AN EYE ON AS PRECIPITATION COULD LINGER INTO THE THURSDAY MORNING DRIVE TO WORK. THURSDAY...WILL BE A COOLER DAY BEHIND THE COLD FRONT AND THERE MAY BE A MIXED BAG OF RAIN AND SNOW TO START OFF THE MORNING. HOWEVER...GOOD MIXING WITH A NORTHWESTERLY WIND WILL ALLOW FOR SOME MODERATION IN THE AFTERNOON TO STILL REACH HIGHS IN THE 40S. FRIDAY...ANOTHER SHORT WAVE WILL TRACK THROUGH BRINGING A SHOT OF COOLER AIR...BUT PERHAPS LATE ENOUGH IN THE DAY TO STILL SQUEEZE OUT ANOTHER DAY WITH HIGHS IN THE 40S TO LOWER 50S. CONFIDENCE IN HIGH TEMPERATURES ON FRIDAY IS LOWER THAN AVERAGE. SATURDAY AND SUNDAY...THE JET STREAM WILL PUSH SOUTH AND COULD SEE SEVERAL JET STREAKS MOVE OVERHEAD BRINGING WITH THEM A SLIGHT CHANCE OF LIGHT PRECIPITATION. TEMPERATURES WILL COOL AND PRECIPITATION TYPE WILL BE A DIFFICULT CALL BETWEEN LIGHT RAIN AND LIGHT SNOW...IF ANY PRECIPITATION AT ALL. AGAIN NOT A BIG SYSTEM...BUT RATHER MORE OF A LIGHT JET STREAK DYNAMICS CHANCE OF LIGHT PRECIPITATION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1107 AM CST MON FEB 17 2014 WIND IS THE MAIN CONCERN DURING THE TAF PERIOD. WINDS WILL REMAIN STEADY INTO THE EARLY AFTN HOURS WITH NW WIND SPEEDS AROUND 15KTS AND GUSTS TO 25KTS OR SO. WIND SPEEDS WILL DECREASE DURING THE EVENING AND WINDS WILL TRANSITION SOUTHWESTERLY. AS WE HEAD INTO TONIGHT LOOK FOR WINDS TO DECOUPLE BUT WINDS ABOVE THE SUFACE WILL REMAIN STRONG AND INCLUDED LLWS OVERNIGHT INTO TUESDAY MORNING. THE STRONG WINDS ABOVE THE SFC INITIALLY WILL BE FROM A SW DIRECTION BUT WILL TRANSITION W/NW TUESDAY MORNING AND TOOK AN AVERAGE OF THE DIRECTION FOR THE LLWS. THE STRONG WINDS WILL MIX TO THE SFC DURING THE DAY TUESDAY WITH GUSTS OVER 30KTS POSSIBLE IN THE AFTN OR JUST BEYOND THIS TAF PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...GUERRERO SHORT TERM...GUERRERO LONG TERM...WESELY AVIATION...FAY
Hazardous weather outlook, Feb 17, 4:39 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 439 AM CST MON FEB 17 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181045- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 439 AM CST MON FEB 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AFTERNOON...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN NEAR CRITICAL FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) GUERRERO/WESELY
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:00 PM CST | Fire Weather Watch | GID | Osborne, Phillips, Rooks, Smith | 14 hr |
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.